Chair of Mathematics, Statistics and Geometry (380)

Organisational unit: Chair

Research output

  1. Published

    On the greatest distance between two permanental roots of a matrix

    Kräuter, A. R., 1987, In: Linear algebra and its applications. p. 39-55

    Research output: Contribution to journalArticleResearchpeer-review

  2. Published

    Permanenten von (1,-1)-Matrizen

    Kräuter, A. R., 1987, In: Berichte der Mathematisch-Statistischen Sektion in der Forschungsgesellschaft Joanneum. 273, p. 1-103

    Research output: Contribution to journalArticleResearchpeer-review

  3. Published

    Permanents of (1,-1) matrices

    Kräuter, A. R., 1993, Proceedings of the Topology and Geometry Research Center, Volume 4. p. 151-204

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  4. Published

    Special issue on Combinatorial Matrix Theory Conference - Preface

    Kräuter, A. R. (Co-editor), Shao, J.-Y. (Co-editor), Hwang, S.-G. (Co-editor) & Shader, B. L. (Co-editor), 1 Nov 2003, In: Linear algebra and its applications. 373, p. 1-3

    Research output: Contribution to journalArticleResearchpeer-review

  5. Published

    Séminaire Lotharingien de Combinatoire, 25e Session (Publication de l'Institut de Recherche Mathématique Avancée, 462)

    Kräuter, A. R. (Editor), 1991, Strasbourg, Frankreich.

    Research output: Book/ReportAnthologyResearch

  6. Published

    On linear combinations of units with bounded coefficients and double-base digit expansions

    Krenn, D., Thuswaldner, J. & Ziegler, V., 2013, In: Monatshefte für Mathematik. 171, p. 377-394

    Research output: Contribution to journalArticleResearchpeer-review

  7. Published
  8. Published

    Generalizations of Sturmian sequences associated with N-continued fraction algorithms

    Langeveld, N., Rossi, L. & Thuswaldner, J., Sept 2023, In: Journal of number theory. 250.2023, September, p. 49-83 35 p.

    Research output: Contribution to journalArticleResearchpeer-review

  9. Published

    INTERMEDIATE β-SHIFTS AS GREEDY β-SHIFTS WITH A HOLE

    Langeveld, N. & Samuel, T., 25 May 2023, In: Acta mathematica Hungarica. 170.2023, 1, p. 269-301 33 p.

    Research output: Contribution to journalArticleResearchpeer-review

  10. Published

    A renormalization scheme for semi-regular continued fractions

    Langeveld, N. & Ralston, D., 30 Oct 2024, In: Monatshefte für Mathematik. 206.2025, January, p. 107-142 36 p.

    Research output: Contribution to journalArticleResearchpeer-review

Previous 1...8 9 10 11 12 13 14 15 ...21 Next